# SDR A6WA2015111343208

- Difficulty date: November 7, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 28,040 hours, 27,147 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Housing
- Condition: Broken
- Location: Map Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE MAP LIGHT HOUSING IS BROKEN INTERNALLY, BURNING SMELL NOTED.
